MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 3 LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 3 LEFT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: (b)(6) - partial articular surface left medial size g 8 mm thickness - 63784931.(b)(6) - partial tibial cemented size g left medial - 63753989.Unknown - unknown palacos cement - unknown.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient had an initial left uni-compartmental knee arthroplasty.Subsequently, the patient developed pain, swelling, instability, and varus laxity in extension approximately 1.5 years post-op and underwent a revision.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10 the event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the pre-op diagnosis showed a mechanical complication in the right knee prosthesis.Patient was continuing to experience pain and swelling and their clinical exam was consistent with valgus laxity in extension.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PARTIAL FEMUR CEMENTED SIZE 3 LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22356895
Report Number0001825034-2025-01908
Device Sequence Number8759488
Product Code HSX
UDI-Device Identifier00880304808461
UDI-Public(01)00880304808461(17)271031(10)63813005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42558000301
Device Lot Number63813005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight109 KG
Patient RaceWhite